# SDR USAASB00272

- Difficulty date: September 25, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE LEFT OVERWING EXIT SIGN, THE CENTER AISLE EXIT SIGN ON CEILING AT ROW 10 AND RIGHT SIDE BULL NOSE LIGHTS AT ROW 16, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
